# SDR FDEA201006031798

- Difficulty date: June 3, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005147AF
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL FLOOR PANEL 147 AF IS DELAMINATED. FABBED NEW FLOOR PANEL USING THE OLD PANEL AS A TEMPLATE.  KNOCKED BACK CORE EDGES, POTTED, CURED AND INSTALLED INSERTS IN PANEL 147 AF.  INSTALLED NON-SKID AND PART MARKED IAW DWG SRZ 25-005, REV "H".
